# SDR DALA2024020801689

- Difficulty date: February 5, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 46,243 hours, 24,250 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3154 SMOKE/FUEMES IN COCKPIT/CABIN. CORRECTIVE ACTION: APU REPLACED PER A319 AMM 49-01. ALSO REPLACED RT PACK OZONE CONVERTER PER A319 AMM 21-71. ODOR IN CABIN ELIMINATED. (0188272).
